MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO TS TIB INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO TS TIB INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 72-4-0316
Medical Device Problem Codes Detachment Of Device Component (1104); Fitting Problem (2183)
Health Effect - Clinical Codes Fall (1848); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
Metal locking rim on poly did not engage and fell upon impaction.The surgeon described the poly as 'falling in' instead of clipping and locking in.Unable to use liner and was unable to complete a liner change during this stage of a washout.The patient was coming back to theatre for another washout in 3 days time.The surgeon will complete the change then.
 
Additional Manufacturer Narrative
Reported event: an event regarding a seating/locking issue involving a scorpio insert was reported.The event was not confirmed.Method and results: -device evaluation and results: not performed as the device was not returned.-medical records received and evaluation: not performed as no medical records were provided.-device history review: the device was manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of device, operative reports x-rays, patient history and follow-up notes are needed to investigate this event further.If additional information and/or device become available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
SCORPIO TS TIB INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6487708
Report Number0002249697-2017-01234
Device Sequence Number16476639
Product Code JWH
UDI-Device Identifier07613327034325
UDI-Public(01)07613327034325(11)160712(17)210731(11)56331201
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K994128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number72-4-0316
Device Lot Number56331201
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date06/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR